Zur Theorie der Serienspektren
Article first published online: 14 MAR 2006
Copyright © 1903 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 317, Issue 10, pages 264–310, 1903
How to Cite
Ritz, W. (1903), Zur Theorie der Serienspektren. Ann. Phys., 317: 264–310. doi: 10.1002/andp.19033171003
- Issue published online: 14 MAR 2006
- Article first published online: 14 MAR 2006
- Manuscript Received: 18 APR 1903
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!